# SDR AALA201802279030

- Difficulty date: February 21, 2018
- Submitted: February 28, 2018
- Operation: Air carrier
- Aircraft: N172US
- Make and model: Airbus A321-211
- Aircraft serial: 1472
- Aircraft time: 57,552 hours, 21,476 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Actuator
- Part number: D2827107500800
- Part serial: 1102
- Condition: Faulty
- Location: Fuel System
- Part time: 57,355 hours, 21,353 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. FOUND ACT 1 VERY SLOW TO TRANSFER. SUSPECT PRESSURE ISSUE. NEED TO VERIFY THAT TANK 1 ISN'T VENTING OUT OF WING NACA DUCT. REPLACED ACT ASSEMBLY TANK PER 28-28-00-710-001-A & 004-A. NORMAL TRANSFER RATES RESTORED.
